# SDR SWAA2016032950377

- Difficulty date: February 14, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 41,931 hours, 24,384 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 57100009
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER CHORD CRACKED AT RSS 221.  REPAIRED CHORD IAW EA.
